# SDR C77A20170926001

- Difficulty date: September 18, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 26,687 hours, 15,616 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021768407
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, INSPECTION DISCOVERED THE FORWARD FUSELAGE FRAME 16 FLOORBEAM CORRODED BEYOND THE  SRM 53-10-10 LIMITS.  REPAIRED IAW. ETD 2017-170-078286
